# SDR AALA202210214909

- Difficulty date: August 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,256 hours, 33,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: D5237197000
- Part serial: UH1844
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CARGO COMPARTMENT DOOR INNER SKIN NEAR THE CUT OUT ADJACENT TO BEAM 4. AFT CARGO DOOR INTERNAL SKIN REPAIRED PER EA 338856.
